Top answers from doctors based on your search:
Disclaimer

can too much caffeine cause numbness

A 37-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
No not really: No caffeine does not cause arm numbness.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 18-year-old female asked:
Dr. David Kam
Dr. David Kam answered
35 years experience ENT and Head and Neck Surgery
Yes: Anxiety and hyperventilation can lead to numbness of lips and tip of tongue. Caffeine is a stimulant that can exacerbate anxiety! see your therapist a ... Read More
Dr. Sandra Eleczko
35 years experience Dentistry
Other factors : Caffeine an increase your anxiety and this may be a reason for numbness in the tip of your tongue. So you definitely want to cut down on the coffee an ... Read More
1
1 thank
A 27-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
It's a stimulant: All forms of caffeine & nicotine are xanthenes , a chemical family that crosses into the brain & acts as a stimulant. How it effect an individ ... Read More
1
1 thank
Dr. Leslie Wynne iii
36 years experience Anesthesiology
Avoid caffeine.: Avoid caffeine!
1
1 thank
A 19-year-old female asked:
Dr. Clarence Grim
56 years experience Endocrinology
Mouth numb: The most common cause in someone your age would be hyperventilating-breathing too fast or deep. Usually when anxious. Paper bag rebreathing is test ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Leonard Spishakoff
Specializes in Addiction Medicine
Yes: Excess can be associated with tachycardia, anxiousness , irritability etc. Symptoms of caffeine withdrawal can also occur.
A 33-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
No: You can't blame excess caffeine for making you reckless. Too much can make you jittery & nervous and give you heart palpitations and even a splitting ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Caffeine: Caffeine is stimulant, and excess can cause hyperarousal symptoms, confusion, visual disturbances, etc.
A 34-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Possibly: Caffeine can be an irritant to both the bladder and the prostate. Fortunately, it does not affect most people.
A 20-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
Fibrocystic breasts: Caffeine is known to contribute to fibrocystic breast symptoms.
A 47-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
No, but....: It would not but may heighten your sense of any degree of itching and when you scratch your skin, a rash if born.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month